Sneezy: Following AF hospital admission my... - AF Association

AF Association

21,954 members26,703 posts

Sneezy

DoubleEm
DoubleEm

Following AF hospital admission my husband has recently been discharged on Amiodorone, Digoxin and Candesartan - has been taking Warfarin since first diagnosed in 2016. He has to return in mid July to see the EP.

Has anyone experienced explosive sneezing while taking any of the above, as he is 3 weeks in to the treatment and it's getting worse. There's nothing in the Patient Info. about sneezing. Thanks

8 Replies

I am wondering if the sneezing is caused by the high pollen count (hay fever). This is the worst year for me for hay fever. Perhaps try a antihistamine to help. I am not medically trained. Pam

Hi. I have explosive sneezing, suddenly out of the blue, boom, ten blow outs, I have had for a good ten years . I never associated it with meds, and I was on amioderone for a few years. The only thing I've noticed is that it is worse at this time of year and particularly when I'm in a dusty environment. I've never worked out why my sneezing fits are like that, although in my case it only happens once a day, perhaps more when dust us around.

Be well

Phil

I was also thinking hay fever.

I also am suffering from hay fever this year, never had it in my life before. I ended up with pneumonia as a result. My GP gave me a steroid based nasal spray which seems to have done the trick but there are several OTC nasal sprays which are drug free which can also help.

I was on similar meds and yes similar "blow outs", though maybe only five.

Reckon just pollen count, also helps to clear the sinuses!! Good luck.

I also have spells of sneezing ,which seem to be related to hay fever rather than my heart drugs. Also on low pollen days or when I,ve taken an antihistamine there is no sign of sneezing.

Me thinks you are suffering with high pollen count, may I suggest you google local beekeepers for honey, at the moment I have nearly sold out of Honey from my Bees

No sneezing or any problems taking Warfarin. I have taken allergy meds for years.

Apologies for my lack of timely response to those kind enough to comment - life overtook me for a while. Thank you to all, the sneezing has subsided so you were absolutely correct in surmising it was hay fever. These medications make us both so suspicious of anything out of the ordinary. I really must get a grip!!!!!

You may also like...